# SDR QXEA2023092200132

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 12,685 hours, 8,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS L-1 DOOR HARD TO OPEN. REMOVED FROM SERVICE. OPERATED L1 DOOR MULTIPLE TIMES, NO ISSUES NOTED. NO FURTHER DEFECTS. RETURNED TO SERVICE.
